MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION NEPHROMAX; CATHETER, NEPHROSTOMY
Model Number M0062101170
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a nephromax balloon catheter was used during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the balloon was attempted to be inflated; however, the balloon broke.The procedure was completed with another nephromax balloon catheter.There were no patient complications reported as a result of this event.

Brand Name
NEPHROMAX
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7970391
Report Number3005099803-2018-60922
Device Sequence Number1774278
Product Code LJE
UDI-Device Identifier08714729012641
UDI-Public08714729012641
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2021
Device Model NumberM0062101170
Device Catalogue Number68055
Device Lot Number0022475897
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1